# SDR AALA201708219035

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 13,973 hours, 5,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Indicator  Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SMALL EXIT LIGHT COVER AT THE R4 DOOR BETWEEN SLIDE BUSSEL AND TRASH CAN. REINSTALLED THE DOOR SLIDE INCICATOR LIGHT COVER.
